# SDR DALA1030599882

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 67,371 hours, 64,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND DAMAGE TO MAIN CABIN FLOOR SUPPORT FOR PANEL 40.  REPAIRED PER DWG 5914617, SRM 51-10-2, SRM 51-30-2, SRM 51-10-3 & SRM 51-30-01.
